Post Gallbladder Removal Problems
I had my gall bladder removed April 3rd 09`. I have have endured more pain and problems after i had my gall bladder removed than before. I follow an extremely low fat diet and i exercise on a regular basis but it still persists. Normally I will be constipated for several days even weeks and thats with fiber everyday. Then I will have these severe attacks that cause stabbing like pain and severe cramping in my abdomen and pain in my testicles and kidneys that generally last about three hours and is followed by diareah that can last for days. On occasion i have have blooding diarehha and bloody vomit due to the extreme pain and nausea i have in a attack. Originally my gastroentroligist told me that i had experienced nerve damage in my stomach and intestines and told me to take 6 advil a day for 2 months and it would clear up. But It didn`t. Its been eight months. I`m still in pain. I`ve seen three different gastroentrologists a natural path doctor and at least twelve other doctors and specialists for internal medicine and im seeing two more next week. Ive had two colonoscopies, two edoscopies and a multitued of blood and stool tests. They`ve ruled out “IBS, Chrons, Hereditary angio dema, stomach cancer, and other cancers of the gut, etc”. I don`t no what to do anymore I`m fed up. I`ve told every doctor that i think it is my apendix but know one listens. Any ideas? Anything would be helpful!
Your problems could be from many different things and it is too difficult to try to diagnose based on your email. Possbile causes would include pancreatitis, irritable bowel disease, Chron’s and Ulcerative Colitis. Many of these have been ruled out based on your email, however, having a specialist look at all of the information again sometimes makes a difference. Based on how complicated your history is, I would advise for you to see a GI doctor at an academic University setting. They may be able to put all of the information together.
For more information:
Go to the Digestive Disorders health topic.